Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Riemann-Roch-Hirzebruch integral formula for characters of reductive Lie groups
HTML articles powered by AMS MathViewer

by Matvei Libine
Represent. Theory 9 (2005), 507-524
Published electronically: August 29, 2005


Let $G_{\mathbb R}$ be a real reductive Lie group acting on a manifold $M$. M. Kashiwara and W. Schmid constructed representations of $G_{\mathbb R}$ using sheaves and quasi-$G_{\mathbb R}$-equivariant ${\mathcal D}$-modules on $M$. In this article we prove an integral character formula for these representations (Theorem 1). Our main tools will be the integral localization formula recently proved by the author and the integral character formula proved by W. Schmid and K. Vilonen (originally established by W. Rossmann) in the important special case when the manifold $M$ is the flag variety of $\mathbb C \otimes _{\mathbb R} \mathfrak {g}_{\mathbb R}$—the complexified Lie algebra of $G_{\mathbb R}$. In the special case when $G_{\mathbb R}$ is commutative and the ${\mathcal D}$-module is the sheaf of sections of a $G_{\mathbb R}$-equivariant line bundle over $M$ this integral character formula will reduce to the classical Riemann-Roch-Hirzebruch formula. As an illustration we give a concrete example on the enhanced flag variety.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E45, 32C38, 19L10, 55N91
  • Retrieve articles in all journals with MSC (2000): 22E45, 32C38, 19L10, 55N91
Bibliographic Information
  • Matvei Libine
  • Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Lederle Graduate Research Tower, 710 North Pleasant Street, Amherst, Massachusetts 01003
  • Address at time of publication: Department of Mathematics, Yale University, P.O. Box 208283, New Haven, Connecticut 06520-8283
  • Email:
  • Received by editor(s): January 25, 2004
  • Received by editor(s) in revised form: February 23, 2005
  • Published electronically: August 29, 2005
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 9 (2005), 507-524
  • MSC (2000): Primary 22E45; Secondary 32C38, 19L10, 55N91
  • DOI:
  • MathSciNet review: 2167904